# SDR REXA2022021000196

- Difficulty date: January 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362863
- Condition: Corroded
- Location: Bs 865-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION FROM FS 865 -FS 969.  REMOVED, FABRICATED AND INSTALLED NEW RH SEAT TRACK SIDEWALL FOR FS 865-FS 969 REMOVED EXCESS SEALANT & REPLACED STRIPPED SCREW  IAW CRJ 900 SRM /AMM 53-00-49-000-801-A19, 53-00-49-201-002-A01, 51-40-11-001-001-A01, 53-00-49-400-801-A19, 51-23-00-001-001-A01.
